A 23-year-old female asked:
Disclaimer

i started a new birth control (20ug estrogen) and begun it on the first day of my period. it's been the 10th day and i am still menstruating. why?

1 doctor answer
Dr. Prem Gulati
46 years experience Internal Medicine
See M.D: Bleeing as long you been bleeding is not due to new estrogen pill you should see your doctor as threr may several other causes of bleeding.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Possible: Yes, it it possible to miss or have no menstrual periods while on birth control pills
1
1 thank
A 24-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Couple of questions: Your primary problem of low estrogen could be related to an autoimmune issue. As to the low levels being persistent after a patch is applied that can ... Read More
A 20-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Pregnancy concerns.: Often brown discharge is older blood being cleaned from the uterus. You wouldn't have pregnancy symptoms one day after having sexual intercourse.
A member asked:
Dr. Robert Lang
51 years experience Endocrinology
need diagnosis: First, you need to find out why you are not having peroids. It could be due to a problem with your pituitary gland or your ovaries. Once the cause is ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month